# SDR AWXA200602117

- Difficulty date: December 25, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 33,040 hours, 12,704 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 372: IND-PHX - THE CREW CONTACTED MOC ABOUT A BURNING RUBBER SMELL IN THE CABIN 21 APPROXIMATELY AROUND ROWS 19 AND 20.  MOC ASKED CREW TO HAVE F/A`S TURN ON THE CABIN LIGHTS.  WHEN THE F/A`S TURNED ON THE CABIN LIGHTS THEY REPORTED INTERMITTENT SMOKE IN THE CABIN.  THE CREW DIVERTED TO MCI.  MX PERFORMED NR 1 AND NR 2 ENG RUN FOR SIGNS OF BURNING SMELL, NO FAULTS NOTED.  MX ALSO OPERATED THE VIDEO SYSTEM, PA/INTERPHONE SYSTEM, NO FAULTS NOTED.  MX INSPECTED O2 GENERATORS AT ROW 17 LEFT AND RIGHT, AFT GALLEY AND BOTH AFT LAVS FOR SIGNS OF IGNITION, NO FAULTS NOTED.
